# SDR HEEA967369

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: APTE139KBS100015
- Condition: Fluctuates
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER FLUCTUATES.
